# SDR SIMA201912043002

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 35,736 hours, 31,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99067
- Condition: Inoperative
- Location: External Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERNAL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH EXTERNAL EMERGENCY LIGHT IAW EMB AMM 33-50-10-000-801-A  AND 33-50-10-400-801-A  NO FIX   T/S WITH  WM 33-50-50  FOUND BATTERY #1 AND CHARGER INOPERATIVE REMOVED AND REPLACED BATTERY #1 AND CHARGER IAW W/C  33-700-19  OPC GOOD  END. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C03023
